DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/8962

Title: A Generalized Macdonald Operator
Authors: van Diejen, J.F.
Emsiz, E.
Issue Date: 2011
Publisher: OXFORD UNIV PRESS
Citation: INTERNATIONAL MATHEMATICS RESEARCH NOTICES Issue: 15 Pages: 3560-3574
Abstract: We present an explicit difference operator diagonalized by the Macdonald polynomials associated with an (arbitrary) admissible pair of irreducible reduced crystallographic root systems. By the duality symmetry, this gives rise to an explicit Pieri formula for the Macdonald polynomials in question. The simplest examples of our construction recover Macdonald's celebrated difference operators and associated Pieri formulas pertaining to the minuscule and quasi-minuscule weights. As further by-products, explicit expansions, and Littlewood-Richardson type formulas are obtained for the Macdonald polynomials associated with a special class of small weights.
Description: van Diejen, JF (van Diejen, J. F.)1; Emsiz, E (Emsiz, E.)1. Univ Talca, Inst Matemat & Fis, Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/8962
ISSN: 1073-7928
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
TEXTO COMPLETO.htm3.44 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback